# SDR 22AA200900012

- Difficulty date: June 30, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Corroded
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOORBOARD SUPPORT AT FS 1199 TO 1219, RBL 107 FASTENER HOLES CORRODED.  (C-CHECK).  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00, FIG 5.  REMOVED SEAT TRACK FROM STA 1189-1561 IAW SRM 51-31-01, SEAT TRACK FABRICATED ON TRAVELER NR T9/795690 SPLICES FABRICATED ON TRAVELER NR T9/795686 LOCATED AND DRILLED TRACK AND SPLICES FROM STA 1189- 1561 IAW SRM 53-70-00, FIG 1 AND SRM 51-31-01.  TREATED AND PRIMED IAW SRM 51-21-01.  INSTALLED SEAT TRACK AND SPLICES STA 1189-1561 IAW SRM 53-70-00 AND SRM 51-31-01.
